MathSciNet Relay Station
MathSciNet bibliographic data
MR2943387 93C95 (93B12 93C40)
Choi, Han Ho Adaptive control of a chaotic permanent magnet synchronous motor. Nonlinear Dynam. 69 (2012), no. 3, 1311–1322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement